# SDR DALA2022061704274

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,381 hours, 39,052 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0661 -ATB- DUE TO CAPT AIRSPEED DISAGREE. CORRECTIVE ACTION: R/R CAPT AIR SPEED INDICATOR AND LEFT AIR DATA COMPUTER, AND. R/R CAPT PITOT PROBE. AIRSPEED INDICATION MATCHES, NO LEAKS. C/W ODI STEPS.
